EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Solutions to a Vector Integral Equation with Deviating Arguments

Cristóbal González and Antonio Jiménez-Melado

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

In this paper, we propose the study of an integral equation, with deviating arguments, of the type in the context of Banach spaces, with the intention of giving sufficient conditions that ensure the existence of solutions with the same asymptotic behavior at as . A similar equation, but requiring a little less restrictive hypotheses, is In the case of , its solutions with asymptotic behavior given by yield solutions of the second order nonlinear abstract differential equation with the same asymptotic behavior at as .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/957696.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/957696.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:957696

DOI: 10.1155/2013/957696

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:957696